# SDR 2014FA0000121

- Difficulty date: November 4, 2013
- Submitted: February 28, 2014
- Operation: General aviation
- Engine: Lyc O540J3C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006TWA20P
- Part serial: 366TWM12629
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE CYLINDER FOR INSTALLATION THE MECHANIC DISCOVERED THAT THE SPARK PLUG BOSS HAD BEEN IMPROPERLY MACHINED.  THIS WOULD NOT ALLOW THE SPARK PLUG TO FULLY SEAT.
